# SDR 2007UALA04008

- Difficulty date: September 30, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 25,029 hours, 3,245 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL AT FIRST CLASS SEAT 2E INOPERATIVE. RECONNECTED
